Skip to main content
Article thumbnail
Location of Repository


By Harold R. (-txt) Lutzer


Domain-representable spaces. (English summary) Fund. Math. 189 (2006), no. 3, 255–268.1730-6329 The authors investigate topological spaces that can be represented as the space of maximal elements of some continuous directed-complete partial order ( = domain) endowed with the Scott topology. They call these spaces domain representable and observe that domain representability can be thought of as a kind of topological completeness property related to Choquet-completeness. They establish that the Michael and Sorgenfrey lines are of this type, as is any subspace of a space of ordinals. They show that any completely regular T1-space is a closed subset of some domain representable space. They also prove that if X is domain representable, then so is any Gδ-subspace of X. From their study it follows that any Čech-complete space is domain representable. In particular their results answer questions of K. Martin. Finally they state that it would be interesting to know the extent to which various types of mappings preserve the property of domain representability

Year: 2013
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.